# SDR REXA2022071401594

- Difficulty date: July 6, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 33,645 hours, 23,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: BR9279013
- Condition: Inoperative
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD OVER WING BOTTOM DOOR EXIT LIGHT INOP.	R/R IDENTIFIER EXIT ASSEMBLY @ EXIT SING DS177 IAW AMM 33-51-05. OPS TEST GOOD. P/N ON/OFF: BR9279-013
